| Model Number |
N/A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the customer's prevue ii has intermittent fuzziness when scanning patients.The probe is also intermittently, throwing an error code that locks up the screen/interferes with probe/scanner communication.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of customer's prevue ii is having intermittent fuzziness and error code issues was unconfirmed.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.